# SDR SROM06142202

- Difficulty date: June 14, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N792CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 29,818 hours, 30,995 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 85750332103
- Part serial: 4160
- Condition: Corroded
- Location: Zone 500
- Part time: 29,818 hours, 30,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBD FLAP, AFT FAIRING 526AB ATTACHMENT BRACKET INBD LUG HAS CHAFFING MARK, BOLTS FOUND LOOSE.  AREA 1. DAMAGE DEPTH 0.003", LENGTH 0.570", WIDTH 0.200".  AREA 2. DAMAGE DEPTH 0.015", LENGTH 0.100", WIDTH 0.400".  AREA 3. DAMAGE DEPTH 0.025", LENGTH 1.300", WIDTH 0.850".
